# SDR AALA202403126201

- Difficulty date: March 9, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 33,652 hours, 14,292 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ON CLIMB OUT, AIRCRAFT HAD HIGH VIBRATIONS AT HIGH POWER SETTINGS. FLIGHT CONTROLS FELT MUSHY AND AUTOPILOT KICKED OFF TWICE AFTER GEAR AND FLAPS WERE RETRACTED; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT TPA.  ACCOMPLISHED TSI 0088379, FIM TASK 27-1-00-810-808, FIM TASK 27-21-00-810-811, FIM TASK 27-31-00-810-801 EVALUATION AND ISOLATION PROCEDURES. NO DEFECTS NOTED. DFCS OPERATIONAL TEST PER AMM 22-11-00-740-801, NO FAULTS. DFDR DOWNLOAD ACCOMPLISHED. HIGH POWER ASSURANCE CHECK PER AMM 71-00-00-700-813, CHECK GOOD. CONDITIONAL CHECK PER AMM 05-51-67-280-801, NO DEFECTS. REF FUNCTIONAL CHECK FLIGHT.**(CLOSED).
